Gilles Pisier
Gilles Pisier
Adresse e-mail validée de math.tamu.edu
Titre
Citée par
Citée par
Année
The volume of convex bodies and Banach space geometry
G Pisier
Cambridge University Press, 1999
12211999
Introduction to operator space theory
G Pisier
Cambridge University Press, 2003
7492003
Séries de variables aléatoires vectorielles indépendantes et propriétés géométriques des espaces de Banach
B Maurey, G Pisier
Studia Mathematica 58 (1), 45-90, 1976
6341976
Factorization of linear operators and geometry of Banach spaces
G Pisier
American Mathematical Soc., 1986
6151986
Martingales with values in uniformly convex spaces
G Pisier
Israel Journal of Mathematics 20 (3-4), 326-350, 1975
5601975
Probabilistic methods in the geometry of Banach spaces
G Pisier
Probability and analysis, 167-241, 1986
4801986
Non-commutative Lp-spaces
G Pisier, Q Xu
Handbook of the geometry of Banach spaces 2, 1459-1517, 2003
4552003
Similarity problems and completely bounded maps
G Pisier
Springer, 2004
3962004
The law of large numbers and the central limit theorem in Banach spaces
J Hoffmann-Jorgensen, G Pisier
The Annals of Probability 4 (4), 587-599, 1976
3741976
Noncommutative vector valued -spaces and completely -summing maps
G Pisier
arXiv preprint math/9306206, 1993
3621993
Random Fourier series with applications to harmonic analysis
MB Marcus, G Pisier
Princeton University Press, 1981
2771981
Remarques sur un résultat non publié de B. Maurey
G Pisier
Séminaire Analyse fonctionnelle (dit" Maurey-Schwartz"), 1-12, 1981
2561981
The Operator Hilbert Space , Complex Interpolation and Tensor Norms
G Pisier
American Mathematical Soc., 1996
2541996
Non commutative Khintchine and Paley inequalities
F Lust-Piquard, G Pisier
Arkiv för matematik 29 (1-2), 241-260, 1991
2501991
Non-commutative martingale inequalities
G Pisier, Q Xu
Communications in mathematical physics 189 (3), 667-698, 1997
2451997
Holomorphic semi-groups and the geometry of Banach spaces
G Pisier
Annals of Mathematics 115 (2), 375-392, 1982
2041982
Characterizations of almost surely continuousp-stable random Fourier series and strongly stationary processes
MB Marcus, G Pisier
Acta mathematica 152 (1), 245-301, 1984
2021984
Some results on Banach spaces without local unconditional structure
G Pisier
Compositio Mathematica 37 (1), 3-19, 1978
1931978
Grothendieck’s theorem, past and present
G Pisier
Bulletin of the American Mathematical Society 49 (2), 237-323, 2012
1672012
Riesz transforms: a simpler analytic proof of PA Meyer's inequality
G Pisier
Séminaire de probabilités XXII, 485-501, 1988
1591988
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20